Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What are the precautionary measures to be taken to avoid miscarriage during pregnancy?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Hi Doctor, I had miscarriage in july 2013 which was my 33 week. I m APLA positive , I took ecospirin and heparin injection daily and i stopped ecosprin during 32 week completion. After 10 days i had miscarriage. I dont know all my health condition are very good, i have no BP , sugar but still i lost my baby. Is there any cause and what i should take preventive action for the next time of my pregnancy and when can i plan for next birth. Please do advice, i am really puzzled as my babys growth was normal and everything went fine till 33 week. all of sudden it happened. Please do advice doctor. Thank you and awaiting for your response.
Posted Tue, 21 Jan 2014 in Women's Health
Answered by Dr. Sree Gouri SR 2 hours later
Brief Answer: Aspirin and heparin throughout the pregnancy Detailed Answer: Hi, Thanks for the query. Unexplained second and third trimester fetal losses can be seen in women with APLA syndrome. And treatment with aspirin and heparin can reduce the fetal loss to some extent. But for better fetal outcome, continuing aspirin and heparin throughout the pregnancy is recommended . Reference : WWW.WWWW.WW So, when you plan for next pregnancy, continue with regular antenatal checkups and ultrasound examinations. And use aspirin and heparin throughout the pregnancy with your doctor's advice. In case of any maternal and fetal complications, early delivery can be planned. Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor